# SDR FDEA202008252295

- Difficulty date: August 25, 2020
- Submitted: September 22, 2020
- Operation: Air carrier
- Aircraft: N383FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46616
- Aircraft time: 99,198 hours, 42,323 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Part number: ANB717557
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSIDE LT MLG WW, AFT OUTBOARD LOWER CORNER, GUSSET TO INBOARD FLAP WELL, UNDER SIDE ATTACH ANGLE IS CRACKED.  PREVIOUS REPAIR FAILURE.  MAY NOT BE PER SRM, MARKED.  REMOVED AND REPLACED CRACKED ANGLE P/N FX ANB7175-57 AS REQ, REF DAC DWG ANB7175 AND SRM 51-31-01 VOL 2.
